MAUDE Adverse Event Report: AESCULAP AG ORTHOPILOT CAP SINGLE-USE MARKERS; NAVIGATION SYSTEMS AND SUPPORT

AESCULAP AG ORTHOPILOT CAP SINGLE-USE MARKERS; NAVIGATION SYSTEMS AND SUPPORT
Model Number FS618SU
Medical Device Problem Codes Misconnection (1399); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with fs618su - orthopilot cap single-use markers.According to the complaint description, the users reported during the procedure, the orthopilot no longer recognised the marker.The marker stopped working due to the lack of a reflective area.As a result of this defect,the team had to change the detector, causing a slight delay in the procedure.There was no described patient harm.Additional information was not provided nor available / was not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material, manufacturing or design related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
ORTHOPILOT CAP SINGLE-USE MARKERS
Common Device Name
NAVIGATION SYSTEMS AND SUPPORT
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11496723
Report Number9610612-2021-00177
Device Sequence Number2856657
Product Code HAW
UDI-Device Identifier04046964105289
UDI-Public4046964105289
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberFS618SU
Device Catalogue NumberFS618SU
Device Lot Number19916318D2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1